# SDR EISA97081

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Wheel Well
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE LIGHT CAME ON WHILE RETURNING TO DAL, PERFORMED EMERGENCY ITEMS,  LIGHT WENT OUT.  PERFORMED INSPECTION OF WHEEL WELL AND FIRE DETECTOR LOOPS.  FOUND NO EVIDENCE OF FIRE, PERFORMED OPERATIONAL CHECK OF FIRE WARNING SYSTEM PER MM 26-10-0.  OPS CHECK GOOD.  (M)
